Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isomorphisms of the endomorphism rings of torsion-free modules


Author: Kenneth G. Wolfson
Journal: Proc. Amer. Math. Soc. 13 (1962), 712-714
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0142588-0
MathSciNet review: 0142588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142588-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society